Dirichlet regions in manifolds without conjugate points.

Hans-Christoph Im Hof; P.E. Ehrlich

Commentarii mathematici Helvetici (1979)

  • Volume: 54, page 642-658
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Im Hof, Hans-Christoph, and Ehrlich, P.E.. "Dirichlet regions in manifolds without conjugate points.." Commentarii mathematici Helvetici 54 (1979): 642-658. <http://eudml.org/doc/139808>.

author = {Im Hof, Hans-Christoph, Ehrlich, P.E.},
journal = {Commentarii mathematici Helvetici},
keywords = {Dirichlet regions; manifolds without conjugate points},
pages = {642-658},
title = {Dirichlet regions in manifolds without conjugate points.},
url = {http://eudml.org/doc/139808},
volume = {54},
year = {1979},

AU - Im Hof, Hans-Christoph
AU - Ehrlich, P.E.
TI - Dirichlet regions in manifolds without conjugate points.
JO - Commentarii mathematici Helvetici
PY - 1979
VL - 54
SP - 642
EP - 658
KW - Dirichlet regions; manifolds without conjugate points
UR - http://eudml.org/doc/139808
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.